# SDR ASAA2020013172021

- Difficulty date: January 27, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,073 hours, 7,704 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 12263H0536
- Condition: Faulted
- Location: Cockpit
- Part time: 27,294 hours, 8,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT CAME ON DURING CRUISE FAULT CODE 304 010 41. GROUNDED - YES. VISUAL INSPECTION OF PRIMARY AND SPARE SENSOR SHOWS DELAM. VERIFIED LH SIDE WINDOW RESISTANCE IAW B737-900 AMM 30-41-21. RESISTANCE READS 67.7 OHMS. MOVED WINDOW HEAT POWER LEAD W0420-1001-20 TO TERMINAL #2 ON TB5016 IAW AMM 56-12-11. REMOVED AND REPLACED LH SIDE WINDOW REF AMM 56-12-11. OPS AND LEAK CHECK GOOD.
